JOURNAL BROWSE
Search
Advanced SearchSearch Tips
REMARKS ON THE LEMPERTY-HYPERBOLICITY OF HARTOGS TYPE DOMAINS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 37, Issue 3,  2015, pp.353-360
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2015.37.3.353
 Title & Authors
REMARKS ON THE LEMPERTY-HYPERBOLICITY OF HARTOGS TYPE DOMAINS
PARK, SUNG-HEE;
  PDF(new window)
 Abstract
In this paper we study some properties related to the Lemperty hyperbolicity of certain Hartogs type domains. Our results for Lempert hyperbolcity are more generalized than proved in [3].
 Keywords
Lemperty hyperbolic;taut;Hartogs type domain;
 Language
English
 Cited by
 References
1.
P. Jakobczak & M. Jarnicki, Lectures on holomorphic functions of several complex variables, PS File at 'http://www.im.uj.edu.pl/-jarnicki/mjp.htm', 2001.

2.
M. Jarnicki & P. Pflug, Invariant Distances and Metrics in Complex Analysis, 2nd Extended ed., de Gruyter Expositions in Mathematics 9, Walter de Gruyter, 2013.

3.
S.-H. Park, On Hyperbolicity and Tautness of Certain Hartogs Type Domains, Rocky Mountain J. Math., 37(3) (2007), 959-985. crossref(new window)